Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Limitation topologies on function spaces


Author: Philip L. Bowers
Journal: Trans. Amer. Math. Soc. 314 (1989), 421-431
MSC: Primary 54C35; Secondary 54A10
MathSciNet review: 930074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Four competing definitions for limitation topologies on the set of continuous functions $ C(X,Y)$ are compared.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C35, 54A10

Retrieve articles in all journals with MSC: 54C35, 54A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0930074-0
Keywords: Limitation topology, modified limitation topology
Article copyright: © Copyright 1989 American Mathematical Society